Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Injective modules and classical localization in Noetherian rings


Author: Arun Vinayak Jategaonkar
Journal: Bull. Amer. Math. Soc. 79 (1973), 152-157
MSC (1970): Primary 16A08, 16A46, 16A52; Secondary 18E40
DOI: https://doi.org/10.1090/S0002-9904-1973-13136-2
MathSciNet review: 0311697
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. W. Goldie, The structure of Noetherian rings, Lectures on Rings and Modules, Lecture Notes in Math., vol. 246, Springer-Verlag, Berlin, and New York, 1972. MR 393118
  • 2. O. Goldman, Rings and Modules of quotients, J. Algebra 13 (1969), 10-47. MR 39 # 6914. MR 245608
  • 3. A. V. Jategaonkar, An unpublished privately circulated letter to J. Kuzmanovich, November 1970.
  • 4. J. Kuzmanovich, Localization in HNP-rings (to appear).
  • 5. J. Lambek and G. Michler, The torsion theory at a prime ideal in a right Noetherian ring (to appear).
  • 6. E. Matlis, Injective modules over Noetherian rings, Pacific J. Math. 8 (1958), 511-528. MR 20 # 5800. MR 99360
  • 7. K. W. Roggenkamp and V. Huber-Dyson, Lattices over orders. I, Lecture Notes in Math., vol. 115, Springer-Verlag, Berlin and New York, 1970. MR 283013
  • 8. A. Rosenberg and D. Zelinsky, Finiteness of the infective hull, Math. Z. 70 (1958/59), 372-380. MR 22 # 12129. MR 105434
  • 9. B. Stenström, Rings and modules of quotients, Lecture Notes in Math., vol. 237, Springer-Verlag, Berlin and New York, 1971. MR 325663

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A08, 16A46, 16A52, 18E40

Retrieve articles in all journals with MSC (1970): 16A08, 16A46, 16A52, 18E40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13136-2

American Mathematical Society